Simplicial Cones in Potential Theory.
Inventiones mathematicae, Tome 29 (1975), pp. 83-110
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1975__29_142330,
author = {J. Bliedtner and W. Hansen},
title = {Simplicial {Cones} in {Potential} {Theory.}},
journal = {Inventiones mathematicae},
pages = {83--110},
year = {1975},
volume = {29},
zbl = {0308.31011},
url = {http://geodesic.mathdoc.fr/item/IM_1975__29_142330/}
}
J. Bliedtner; W. Hansen. Simplicial Cones in Potential Theory.. Inventiones mathematicae, Tome 29 (1975), pp. 83-110. http://geodesic.mathdoc.fr/item/IM_1975__29_142330/